# SDR ASOA2014112611812

- Difficulty date: November 18, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,770 hours, 23,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD HAS EA BROKEN ISOLATOR.  R & R THE ISOLATOR IAW SRM 51-47-13.
